# SDR DALA2022040602350

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 18,835 hours, 1,838 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3504 - O2 MASKS DROPPED ON LANDING LAST ROW OF DPS ROW25. CORRECTIVE ACTION: RESTOWED PASSENGER O2 MASKS ROW 24 SEATS (7883349)
